MathSciNet Relay Station
MathSciNet bibliographic data
MR857248 62M10
Chan, K. S.; Tong, H. On estimating thresholds in autoregressive models. J. Time Ser. Anal. 7 (1986), no. 3, 179–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement